# SDR FDEA201201260335

- Difficulty date: January 26, 2012
- Submitted: January 27, 2012
- Operation: Air carrier
- Aircraft: N387FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46621
- Aircraft time: 78,441 hours, 32,682 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Odor
- Location: Cabin Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IN CRUISE, WITH PACK 1 & PACK 3 ON, SMELLED FUMES IN COCKPIT.  TURNED ON PACK 2 AND TURNED OFF PACK 1,  THE ODOR STOPPED.  REPLACED COALESTER BAG ON NR1 PACK IAW MM-21-54-03-2-0.  OK TO CONTINUE.
